# SDR 96ZZZX5584

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101RR
- Make and model: Cessna 501
- Aircraft serial: 5010241
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 61706917
- Condition: Failed
- Location: Park Brake
- Part time: 4,186 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE PILOT ATTEMPTED TO SET THE PARK BRAKE, THE ATTEMPT PULLED THE KNOB AN D APPROXIMATELY 18 INCHES OF CABLE FROM THE HOUSING.
